# SDR UALA2012073004113

- Difficulty date: July 28, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 86,459 hours, 10,246 cycles
- Engine: Pwa PW4056
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: DL2033M42
- Part serial: 120
- Condition: Failed
- Location: Apu Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK, APU INLET DOOR ADVISORY AND STATUS MESSAGE.  FOUND APU DOOR IS PARTIALLY OPENED.  INSTALLED NEW ACTUATOR.
